# SDR IPXA2M71295

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: NLC67432
- Part serial: UP43290
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DETACHABLE RT ELEVATOR ASSY DAMAGED REF LP 899661, ITEM 3.  R & R RT INBD DETACHABLE ELEVATOR IAW AMM 27-30-10-4, REV 72.  OPS CHECKED OK.
